product
ShopRite Regular Strength Aspirin 325 mg Pain Reliever / Fever Reducer (300 Tablets)
brand
ShopRite
manufactured by
Wakefern Food Corp.
allergens
a red allergen icon with an indicates that the manufacturer asserts that this product is free from this allergen

ingredients color
key
• controversial • avoid • non-controversial
members, please sign in to view which ingredients are on your
personalized "avoid" list.
things to know
This product contains a controversial ingredient
Low in Saturated Fat per serving
Low in cholesterol per serving
Does not contain any fiber
Low in calories per serving
warnings
Keep Out Of Reach Of Children
Consult doctor before use if you are taking anti-coagulants (blood thinner medication)
Consult Doctor before use if you have stomach problems (such as heartburn, upset stomach, or stomach pain).
Discontinue use and consult a doctor if ringing in the ears or loss of hearing occurs.
Consult doctor if taking medication for arthritis before use.
Discontinue use and consult doctor if pain gets worse or lasts more than 10 days.
Aspirin may cause stomach bleeding.
If pregnant or breast-feeding, ask a health professional before use.
Consult doctor if taking medication for gout before use.
Discontinue use and consult doctor if redness or swelling is present in the painful area.
nutrition facts
Serving Size: 2 tablets
Servings Per Container: 150
amount per serving:
calories from fat: 0
total calories per container: 0
total calories from fat: 0
% daily value* (DV)
recommended (DV)
total fat 0g
0%
65g
trans fat 0g
0%
300mg
sodium: 0mg
0%
2,400mg
potassium 0mg
0%
3,500mg
total carbohydrate 0g
0%
300g
sugars: 0g
protein 0g

0
points
Weight Watchers Winning Points® Value* = 0
Weight Watchers PointsPlus® Value* = 0

 

*Weight Watchers® and Points® are registered trademarks of Weight Watchers International, Inc. The number of Points provided here were calculated by Food Facts, Inc. based on published Weight Watchers International, Inc. information and do not imply sponsorship or endorsement of such number of Points, Food Facts, Inc., or the above product by Weight Watchers International, Inc.